# SDR COMA9531195

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158CA
- Make and model: Saab SF340A
- Aircraft serial: 340A158
- System (JASC): 2700 · Flight Control System
- Part: Flight Controls
- Condition: Vibration
- Location: Control Yokes
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, A FORE AND AFT VIBRATION WAS NOTED IN CONTROL YOKES.  FLIGHT CONTROL SYSTEM WAS INSPECTED AND NO DEFECTS NOTED.  ACFT RELEASED FOR FLIGHT CHECK WHICH WAS SATISFACTORY.
